Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 22, Number 102
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Construction of Gauss-Christoffel quadrature formulas
Walter Gautschi PDF
Math. Comp. 22 (1968), 251-270
Extensions of symmetric integration formulas
A. H. Stroud PDF
Math. Comp. 22 (1968), 271-274
A fast Fourier transform algorithm using base $8$ iterations
G. D. Bergland PDF
Math. Comp. 22 (1968), 275-279
Evaluation of orthogonal polynomials and relationship to evaluating multiple integrals
P. M. Hirsch PDF
Math. Comp. 22 (1968), 280-285
An error analysis for numerical multiple integration. II
Robert E. Barnhill PDF
Math. Comp. 22 (1968), 286-292
Numerical integration over a sphere
Christopher A. Feuchter PDF
Math. Comp. 22 (1968), 293-297
An improved method for the numerical solution of the suspension bridge deflection equations
R. W. Dickey PDF
Math. Comp. 22 (1968), 298-303
Computation of eigenvalues of singular Sturm-Liouville systems
D. O. Banks and G. J. Kurowski PDF
Math. Comp. 22 (1968), 304-310
Convergence rates of $\textrm {ADI}$ methods with smooth initial error
Robert E. Lynch and John R. Rice PDF
Math. Comp. 22 (1968), 311-335
The stability of difference approximations to a selfadjoint parabolic equation, under derivative boundary conditions
C. M. Campbell and P. Keast PDF
Math. Comp. 22 (1968), 336-346
Consistency conditions for difference schemes with singular coefficients
Dennis Eisen PDF
Math. Comp. 22 (1968), 347-351
Differentiation formulas for analytic functions
J. N. Lyness PDF
Math. Comp. 22 (1968), 352-362
Recursion formulae for hypergeometric functions
Jet Wimp PDF
Math. Comp. 22 (1968), 363-373
On solving systems of equations using interval arithmetic
Eldon R. Hansen PDF
Math. Comp. 22 (1968), 374-384
Natural sorting over permutation spaces
R. M. Baer and P. Brock PDF
Math. Comp. 22 (1968), 385-410
An evaluation of Golomb’s constant
W. C. Mitchell PDF
Math. Comp. 22 (1968), 411-415
Explicit gap series at cusps of $\Gamma (p)$
A. O. L. Atkin PDF
Math. Comp. 22 (1968), 416-419
A report on prime numbers of the forms $M=(6a+1)2^{2m-1}-1$ and $M^{’} =(6a-1)2^{2m}-1$
H. C. Williams and C. R. Zarnke PDF
Math. Comp. 22 (1968), 420-422
Distribution of the figures $0$ and $1$ in the various orders of binary representations of $k\textrm {th}$ powers of integers
W. Gross and R. Vacca PDF
Math. Comp. 22 (1968), 423-427
Explicit inverses and condition numbers of certain circulants
S. Charmonman and R. S. Julius PDF
Math. Comp. 22 (1968), 428-430
Error bounds in Gaussian integration of functions of low-order continuity
Philip Rabinowitz PDF
Math. Comp. 22 (1968), 431-434
An explicit sixth-order Runge-Kutta formula
H. A. Luther PDF
Math. Comp. 22 (1968), 434-436
A note on a maximum principle for the DuFort-Frankel difference equation
Paul Gordon PDF
Math. Comp. 22 (1968), 437-439
The evaluation of a class of functions defined by an integral
D. B. Hunter PDF
Math. Comp. 22 (1968), 440-444
Some integrals of the arctangent function
M. L. Glasser PDF
Math. Comp. 22 (1968), 445-447
Simplified calculation of $\mathrm {Ei}(x)$ for positive arguments, and a short table of $\mathrm {Shi}(x)$
Robert F. Tooper and John Mark PDF
Math. Comp. 22 (1968), 448-449
Chebyshev approximations for the Fresnel integrals
W. J. Cody PDF
Math. Comp. 22 (1968), 450-453
Approximations for the $x \exp x^2 \mathrm {erfc} x$ function
K. B. Oldham PDF
Math. Comp. 22 (1968), 454-454
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 22 (1968), 455-471
Table errata
Ira C. Hanson, Van E. Wood, M. L. Glasser and Henry E. Fettis PDF
Math. Comp. 22 (1968), 472-473
Table errata
Ralph J. Schwarz PDF
Math. Comp. 22 (1968), 473
Corrigenda: “Statistics on certain large primes”
Charles R. Sexton PDF
Math. Comp. 22 (1968), 474